MAUDE Adverse Event Report: OSSUR RHEO KNEE; PROSTHETIC KNEE

OSSUR RHEO KNEE; PROSTHETIC KNEE
Catalog Number RKN130005
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device requires manufacturer evaluation to understand circumstances of the incident.Further information is needed to evaluate failure and root cause.
 
Event or Problem Description
According to the user the prosthetic knee unexpectedly gave way while the user was walking in their living room.As a result, the user fell and broke their femur.The user required medical attention and has been hospitalised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Root cause is likely due to a combination of factors, such as user and activity characteristics, though a contributory role of the device cannot be confirmed nor excluded.Device analysis showed no evidence of device failure causing the fall.Trans femoral amputees are known to be prone to falling irrespective of product failure.No further actions are considered warranted.

Brand Name
RHEO KNEE
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR
grjothals 5
reykjavik, 110
IC  110
Manufacturer Contact
katla axelsdottir
grjothals 5
reykjavik, 110
IC   110
MDR Report Key23356135
Report Number3003764610-2025-00008
Device Sequence Number8888293
Product Code ISY
UDI-Device Identifier05690967598433
UDI-Public05690967598433
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRKN130005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown